Irreducible kernels and bound states in models
Annales de l'I.H.P. Physique théorique, Tome 31 (1979) no. 3, pp. 173-234
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1979__31_3_173_0,
author = {Koch, Hans},
title = {Irreducible kernels and bound states in $\lambda \mathcal {P}(\varphi )_2$ models},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {173--234},
year = {1979},
publisher = {Gauthier-Villars},
volume = {31},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1979__31_3_173_0/}
}
TY - JOUR
AU - Koch, Hans
TI - Irreducible kernels and bound states in $\lambda \mathcal {P}(\varphi )_2$ models
JO - Annales de l'I.H.P. Physique théorique
PY - 1979
SP - 173
EP - 234
VL - 31
IS - 3
PB - Gauthier-Villars
UR - http://geodesic.mathdoc.fr/item/AIHPA_1979__31_3_173_0/
LA - en
ID - AIHPA_1979__31_3_173_0
ER -
%0 Journal Article
%A Koch, Hans
%T Irreducible kernels and bound states in $\lambda \mathcal {P}(\varphi )_2$ models
%J Annales de l'I.H.P. Physique théorique
%D 1979
%P 173-234
%V 31
%N 3
%I Gauthier-Villars
%U http://geodesic.mathdoc.fr/item/AIHPA_1979__31_3_173_0/
%G en
%F AIHPA_1979__31_3_173_0
Koch, Hans. Irreducible kernels and bound states in $\lambda \mathcal {P}(\varphi )_2$ models. Annales de l'I.H.P. Physique théorique, Tome 31 (1979) no. 3, pp. 173-234. http://geodesic.mathdoc.fr/item/AIHPA_1979__31_3_173_0/